Higher-order exponential integrators for constrained semi-linear parabolic problems

Keywords: PDAE, exponential integrator, parabolic equations, time discretization

Abstract

This paper provides an introduction to exponential integrators for constrained parabolic systems. In addition, building on existing results, schemes with an expected order of convergence of three and four are established and numerically tested on parabolic problems with nonlinear dynamic boundary conditions. The simulations reinforce the subjected error behaviour.

Author Biography

Johannes Wiedemann, Universität Augsburg, Germany

Bachelor and Master of Science in Mathematics at Universität Augsburg
Research interests include differential-algebraic equations and dynamic boundary conditions.

Published
2020-02-16
How to Cite
Wiedemann, J. (2020). Higher-order exponential integrators for constrained semi-linear parabolic problems. GAMM Archive for Students, 2(1), 14-20. https://doi.org/10.14464/gammas.v2i1.421
Section
Technical Briefs